Alert archive / Illinois / Tornado Warnings in 2013
Tornado Warning 26, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 24, 2013, 4:09 PM CDT for Bureau County, Henry County, Illinois. It was in force for 36 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 4:09 PM CDT (21:09 UTC)
- Expired
- Jun 24, 2013, 4:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Bureau County, IL, Henry County, IL
The radar
The Quad Cities radar (KDVN), 87 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:21 PM CDT | TSTM WND DMG | New Bedford, IL | TREES SPLIT IN HALF |
| Jun 24, 4:39 PM CDT | TSTM WND DMG | Malden, IL | LARGE TWO AND A HALF FOOT DIAMETER TREE DOWN...WITH SEVERAL BRANCES DOWN IN TOWN...TIME ESTIMATED FROM RADAR. |
| Jun 24, 4:40 PM CDT | TSTM WND DMG | Van Orin, IL | LARGE ELM TREE DOWN. NUMEROUS BRANCHES DOWN. SHEET OF PLYWOOD BLEW ACROSS THE ROAD. |
| Jun 24, 4:45 PM CDT | TSTM WND DMG | La Moille, IL | 3 INCH DIAMETER TREE SPLIT IN HALF DUE TO HIGH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 12:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
217
WFUS53 KDVN 242109
TORDVN
ILC011-073-242145-
/O.NEW.KDVN.TO.W.0026.130624T2109Z-130624T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
409 PM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
EAST CENTRAL HENRY COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 445 PM CDT
* AT 403 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH
70 MPH WINDS AND A POSSIBLE TORNADO CENTERED NORTHEAST OF
ATKINSON...AND MOVING EAST AT 65 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WALNUT...LA MOILLE...NEW BEDFORD...MANLIUS...NORMANDY...KASBEER...
OHIO...DOVER...MALDEN...VAN ORIN...ZEARING AND ARLINGTON.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 31 AND
51.
OTHER LOCATIONS AFFECTED INCLUDE HENNEPIN CANAL PARKWAY STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 4134 8992 4151 8998 4159 8972 4159 8931
4159 8917 4158 8916 4144 8916
TIME...MOT...LOC 2108Z 257DEG 57KT 4145 8981
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
SHEETS2 follow-up statements
564
WWUS53 KDVN 242123
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
423 PM CDT MON JUN 24 2013
ILC073-242133-
/O.CAN.KDVN.TO.W.0026.000000T0000Z-130624T2145Z/
HENRY IL-
423 PM CDT MON JUN 24 2013
...THE TORNADO WARNING FOR EAST CENTRAL HENRY COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4141 8961 4152 8961 4159 8963 4159 8931
4159 8917 4158 8916 4144 8916
TIME...MOT...LOC 2123Z 257DEG 57KT 4150 8950
$$
ILC011-242145-
/O.CON.KDVN.TO.W.0026.000000T0000Z-130624T2145Z/
BUREAU IL-
423 PM CDT MON JUN 24 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN BUREAU COUNTY
UNTIL 445 PM CDT...
AT 421 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WALNUT...AND MOVING EAST AT 65 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
LA MOILLE...KASBEER...OHIO...DOVER...VAN ORIN...ZEARING AND
ARLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4141 8961 4152 8961 4159 8963 4159 8931
4159 8917 4158 8916 4144 8916
TIME...MOT...LOC 2123Z 257DEG 57KT 4150 8950
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
SHEETS493
WWUS53 KDVN 242138
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
438 PM CDT MON JUN 24 2013
ILC011-242148-
/O.EXP.KDVN.TO.W.0026.000000T0000Z-130624T2145Z/
BUREAU IL-
438 PM CDT MON JUN 24 2013
...THE TORNADO WARNING FOR NORTHEASTERN BUREAU COUNTY WILL EXPIRE AT
445 PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA UNTIL 500 PM CDT.
LAT...LON 4141 8961 4152 8961 4159 8963 4159 8931
4159 8917 4158 8916 4144 8916
TIME...MOT...LOC 2138Z 257DEG 57KT 4155 8919
$$
SHEETSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 24, 3:23 PM CDT, 46 minutes earlier.
Area forecast discussion, Jun 24, 3:23 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT MON JUN 24 2013
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013
VARIOUS HIRES AND OTHER NEAR TERM GUIDANCE ALL OVER THE MAP FOR
TONIGHT AFTER CURRENT MCS BLOWS THROUGH THE CWA BY EARLY EVENING.
BULK OF BETTER SUPPORT AND INCOMING WAVE FOCUSES OFF JUST TO THE
NORTH WITH NEW MCS DEVELOPMENT ACRS MN INTO WI AND FAR NE
IOWA...BUT FEEL REMNANT OUTFLOW BOUNDARIES AND COOL POOLS OVER THE
AREA IN WAKE OF CURRENT SYSTEM MAY BE A FOCAL POINT FOR NOCTURNAL
LLJ JET TO STREAM INTO AND INITIATE NEW CONVECTION LATER TONIGHT
INTO EARLY TUE MORNING AFTER A MID EVENING LULL. WILL KEEP HIGHER
CHC POPS GOING CWA-WIDE WITH UNCERTAINTIES TONIGHT INTO TUE AM. PW
FEED OF 1.6-1.8+ INCHES SUGGESTS ANY MORE STORMS CAPABLE OF MORE
UNNEEDED HEAVY RAIN AND WILL EXTEND ONGOING FLASH FLOOD WATCH
THROUGH 12Z TUE. IF WE LUCK OUT...HEAVIER CONVECTION MAY FALL BOTH
TO THE NORTH AND SOUTH OF THE HEAVY RAIN HIT AREAS OF LAST NIGHT
AND THIS MORNING BUT CAN/T TAKE THAT CHANCE AND AGAIN THE FFA
EXTENDED INTO TUE MORNING. OF COURSE WHAT LINGERS OUT OF TONIGHT
WILL EFFECT TOMORROW IN ONGOING CONVECTIVE CYCLE UNDER RING OF
FIRE...WILL KEEP CHC POPS GOING THROUGH THE DAY WITH WARM TEMPS.
WARM UP DEPENDENT ON CONVECTIVE DEBRIS AS HAS BEEN THE PATTERN
OVER THE PAST SEVERAL DAYS. ..12..
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013
FORECAST FOCUS ON SIGNIFICANT HEAVY RAIN/FLASH FLOODING TUESDAY
NIGHT. THEN A PATTERN CHANGE TO COOLER TEMPERATURES THIS WEEKEND
INTO NEXT WEEK.
TUESDAY NIGHT...MCS GENERATION TOOL SUGGESTS A LARGE MCS TO DEVELOP
ACROSS OUR NORTHERN HALF CWA...IN AREAS THAT HAD SIGNIFICANT TO
MAJOR FLASH FLOODING LAST NIGHT. LOW LEVEL JET WILL BE STRENGTHENING
TO 50 KNOTS IN MO WITH LIGHTER WINDS IN WI. THIS SETS UP THE MCS ON
THE NOSE OF THE JET WITH STRONG SPEED CONVERGENCE ACROSS THE
NORTHERN HALF OF THE CWA. A FRONTAL BOUNDARY WILL ALSO BE DRAPED
ACROSS THE AREA AND A SIGNIFICANT SHORT WAVE ARRIVING. PRECIPITABLE WATERS
INCREASE TO OVER 2 INCHES WHICH IS IN THE 99TH PERCENTILE FOR JUNE.
THE POTENTIAL EXISTS FOR REPEATING/BACKBUILDING THUNDERSTORMS
INCREASING THE FLASH FLOOD THREAT. RAINFALL AMOUNTS OF 3 TO 6 INCHES
CERTAINLY FEASIBLE WHICH WOULD CAUSE SERIOUS/MAJOR FLASH FLOODING
AGAIN.
WEDNESDAY THROUGH MONDAY...NORTHWEST FLOW GRADUALLY DEEPENS ACROSS
THE MIDWEST AS MAJOR CHANGE TO A MUCH MORE AMPLIFIED PATTERN...WITH
A DEEP TROUGH EAST/RIDGE WEST. THIS WILL ALLOW COOLER TEMPERATURES
INTO THE MIDWEST WITH A CHANCE OF SHOWERS IN OR NEAR THE CWA.
HAASE
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1250 PM CDT MON JUN 24 2013
UNSETTLED AFTERNOON TO SAY THE LEAST FOR THE TERMINALS. CID...DBQ
AND MLI ALL TO GET ROUNDS OF THUNDERSTORMS AND BOUTS OF MVFR TO
IFR CONDITIONS AS THEY/STORMS PASS FROM NOW THROUGH 20Z. THEN A ROUND OF
STRONG TO SVR STORMS TO IMPACT CID...DBQ AND BRL FROM 20Z-01Z OR
SO FROM THE WEST. STRONG VARIABLE WINDS POSSIBLE IN VCNTY OF ALL
TERMINALS WITH THE STORMS THROUGH 00Z TONIGHT. HEAVY RAIN
OCCASIONALLY REDUCING VSBYS TO UNDER A MILE AT TIMES AS WELL THIS
AFTERNOON. HARD TO TIME MVFR TO VFR WINDOWS BETWEEN THE STORMS.
MORE NOCTURNAL STORMS POSSIBLE AGAIN LATER TONIGHT AFTER A MID
EVENING LULL. ..12..
&&
.HYDROLOGY...
ISSUED AT 300 PM CDT MON JUN 24 2013
LOCALLY HEAVY RAINFALL ON THE BASINS OVER THE PAST 24-36 HRS...AND
EXPECTED MORE OF 1-2 INCH PLUS AMOUNTS THROUGH TUE WILL DRIVE AREA
RIVERS UP AGAIN...BOTH ON SECTIONS OF THE MISSISSIPPI AND
INCOMING TRIBUTARIES. THE ROCK...WAPSI AND PECATONICA RIVERS
ALREADY COMING UP FAST AND HAVE NEW WARNINGS ON SOME FCST POINTS.
MORE MAY NEED TO BE ISSUED OVER THE NEXT 12-18 HRS. THE UPPER
MAQUOKETA RIVER ALSO EXPERIENCING RISES. SEE THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR UPDATED INFORMATION. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BUREAU-CARROLL-
HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
SHORT TERM...12
LONG TERM...HAASE
AVIATION...12
HYDROLOGY...12Hazardous weather outlook, Jun 24, 7:12 AM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 712 AM CDT MON JUN 24 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-251215- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 712 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3 INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS. FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS. SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH OR MORE. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE STORMS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT. ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING FLOODING CONCERNS OR MAY CREATE NEW ONES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON. REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES WOULD BE APPRECIATED. 14
In the hours before
Local storm report, Jun 24, 3:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
348 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND GST MOLINE 41.49N 90.49W
06/24/2013 M68 MPH ROCK ISLAND IL ASOS
68 MPH WIND GUST AT THE QUAD CITY INTERNATIONAL AIRPORT
IN MOLINE.
&&
HAASELocal storm report, Jun 24, 3:51 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
351 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG WOODHULL 41.18N 90.32W
06/24/2013 HENRY IL TRAINED SPOTTER
SEMI OVERTURNED ON INTERSTATE 74 JUST NORTH OF WOODHULL.
&&
HAASELocal storm report, Jun 24, 3:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST DAVENPORT MUNICIPAL AIR 41.62N 90.58W
06/24/2013 M71 MPH SCOTT IA ASOS
&&
GROSSLocal storm report, Jun 24, 4:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
403 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 3 SSW CLINTON 41.71N 90.36W
06/24/2013 E70.00 MPH SCOTT IA TRAINED SPOTTER
DEBRIS BEING LOFTED BY WINDS...ALONG HWY 67 BETWEEN
FOLLETTS AND PRINCETON.
&&
MASLocal storm report, Jun 24, 4:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
404 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 3 N PRINCETON 41.71N 90.36W
06/24/2013 E70.00 MPH SCOTT IA TRAINED SPOTTER
DEBRIS BEING LOFTED BY WINDS...ALONG HWY 67 BETWEEN
FOLLETTS AND PRINCETON.
&&
MASLocal storm report, Jun 24, 4:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
407 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND GST 2 NE ATKINSON 41.44N 89.99W
06/24/2013 E70 MPH HENRY IL NWS EMPLOYEE
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Mercer | 17 days |
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 18 days |
| Jun 24, 1:19 AM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island | 41 min |
| Jun 24, 6:09 AM CDT | Flash Flood Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 6 hr |
| Jun 24, 7:02 AM CDT | Flash Flood Warning | DVN | Henry, Mercer, Rock Island | 6 hr |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Stephenson | 10 days |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 15 days |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 12 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Jo Daviess | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Jo Daviess | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Carroll, Whiteside | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 13 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 14 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Mercer, Rock Island | 15 days |
| Jun 24, 12:33 PM CDT | Special Weather Statement | DVN | Rock Island | 57 min |
| Jun 24, 2:51 PM CDT | River Flood Warning | DVN | Henry | 3 days |
| Jun 24, 3:07 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Rock Island, Warren | 38 min |
| Jun 24, 3:35 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island, Warren, Whiteside | 40 min |
| Jun 24, 3:47 PM CDT | Tornado Warning | DVN | Henry, Rock Island, Whiteside | 43 min |
| Jun 24, 3:47 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 28 min |
| Jun 24, 3:50 PM CDT | Tornado Warning | DVN | Rock Island, Whiteside | 40 min |
| Jun 24, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam | 46 min |
| Jun 24, 4:15 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 45 min |
| Jun 24, 4:36 PM CDT | Severe Thunderstorm Warning | DVN | Bureau | 24 min |
Nearby
Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.